ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2017.3.7131

The Cauchy Problem for the Equation of Bending Vibrations of a Nonlinear-Elastic Rod of Infinite Length

Umarov Kh. G.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 3.
Abstract:
For the differential equation mentioned in the title of the article, the solvability of the Cauchy problem in the space of continuous functions on the whole real axis by reducing to an abstract Cauchy problem in a Banach space is studied. An explicit form of the solution of the corresponding linear equation is found. The time interval for the existence of the classical solution of the Cauchy problem for a nonlinear equation is established and an estimate of the norm of this local solution is obtained. The conditions for the existence of a global solution and the destruction of the solution on a finite interval are considered.
Keywords: bending vibrations of a rod, Klein-Gordon equation, strongly continuous semigroups of operators
Language: Russian Download the full text  
For citation: Umarov Kh. G. The Cauchy problem for the equation of bending vibrations of a nonlinear-elastic rod of infinite length // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 59-69. DOI 10.23671/VNC.2017.3.7131
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт